# SDR SWAA2021071981820

- Difficulty date: June 9, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 54,253 hours, 32,244 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 727-727c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AT AFT CARGO BAY BS727 - BS727C LBL21 WL156. ; / [01] UPDATED MEASUREMENT TABLE; [02] EVALUATED CORROSION FROM 727-727C DEEPEST MEASUREMENT WAS AT BS 767 FOUND 0.020 REMOVED FROM ORIG 0.040 FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING MICROMETER P/N 4566A S/N UNKOWN; [03] DEEPEST MEASUREMENT WAS AT 727A +10 NOT 767; [04] VERIFIED; [05] VERIFIED OUT OF LIMITS; [06] PART WILL BE REMOVED AND REPLACED FROM BS 727 TO BS 847 ON FAULT # TTG8Q005DWT5; [07] VERIFIED REFERENCES; OUT-OF-LIMITS STATEMENT; AND WORK TO BE ACCOMPLISHED ON FAULT# TTG8Q005DWT5
